IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1462 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2058    
    Printed57    
    Emailed1    
    PDF Downloaded124    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 DRUG WATCH
Year : 2013  |  Volume : 45  |  Issue : 5  |  Page : 528-529

Hypersensitivity due to ceftriaxone mimicking measlesin a child


Department of Pediatrics, Mahatma Gandhi Medical College and Research Institute, Pillaiyarkuppam, Puducherry - 607 402, India

Correspondence Address:
Chandrasekaran Venkatesh
Department of Pediatrics, Mahatma Gandhi Medical College and Research Institute, Pillaiyarkuppam, Puducherry - 607 402
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.117756

Rights and Permissions

Ceftriaxone is a commonly used antibiotic in children for various infections like respiratory tract infection, urinary tract infection and enteric fever. Hypersensitive reactions following ceftriaxone therapy are uncommon but are potentially life-threatening. The rash can resemble viral exanthems and may lead to a delay in the recognition and prompt treatment. Here we report a 7-year-old boy who presented with fever and rash with emphasis on recognizing ceftriaxone hypersensitivity and its management.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow